Problèmes de Cauchy globaux
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 87-111.
@article{BSMF_1992__120_1_87_0,
     author = {Meril, Alex and Yger, Alain},
     title = {Probl\`emes de {Cauchy} globaux},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {87--111},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {1},
     year = {1992},
     doi = {10.24033/bsmf.2180},
     mrnumber = {1146787},
     zbl = {0799.47031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2180/}
}
TY  - JOUR
AU  - Meril, Alex
AU  - Yger, Alain
TI  - Problèmes de Cauchy globaux
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 87
EP  - 111
VL  - 120
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2180/
UR  - https://www.ams.org/mathscinet-getitem?mr=1146787
UR  - https://zbmath.org/?q=an%3A0799.47031
UR  - https://doi.org/10.24033/bsmf.2180
DO  - 10.24033/bsmf.2180
LA  - fr
ID  - BSMF_1992__120_1_87_0
ER  - 
%0 Journal Article
%A Meril, Alex
%A Yger, Alain
%T Problèmes de Cauchy globaux
%J Bulletin de la Société Mathématique de France
%D 1992
%P 87-111
%V 120
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2180
%R 10.24033/bsmf.2180
%G fr
%F BSMF_1992__120_1_87_0
Meril, Alex; Yger, Alain. Problèmes de Cauchy globaux. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 1, pp. 87-111. doi : 10.24033/bsmf.2180. http://www.numdam.org/articles/10.24033/bsmf.2180/

[1] Andersson (M.) and Passare (M.). - A shortcut to weighted representation formulas for holomorphic functions, Ark. Mat., t. 26, 1988, p. 1-12. | MR | Zbl

[2] Berndtsson (B.). - A formula for interpolation and division in ℂn, Math. Ann., t. 263, 1981, p. 399-418. | MR | Zbl

[3] Berndtsson (B.) and Passare (M.). - Integral formulas and an explicit version of the fundamental principle, J. Funct. Anal., t. 84, 2, 1989, p. 358-372. | MR | Zbl

[4] Campbell (R.). - Théorie générale de l'équation de Mathieu. - Éditions Masson, Paris, 1955. | Zbl

[5] Courant (R.) and Hilbert (D.). - Methods of Mathematical physics, 2. - Interscience Publishers, Wiley and Sons, New York, 1962.

[6] Ehrenpreis (L.). - Fourier analysis in several complex variables. - Tracts in Math, 17, Wiley Interscience, New York, 1970. | MR | Zbl

[7] Fischer (E.). - Über die Differentiations prozesses der Algebra, J. Math., t. 148, 1917, p. 1-78. | JFM

[8] Gilbarg (D.) and Trudinger (N.S.). - Elliptic Partial Differential Equations of second order. - Springer Verlag, Berlin, 1983. | MR | Zbl

[9] Hansen (S.). - Localizable analytically uniform spaces and the fundamental principle, Trans. Amer. Mat. Soc., t. 264, 1, 1981, p. 235-250. | MR | Zbl

[10] Hobson (E.W.). - The Theory of spherical and ellipsoidal Harmonics. - Chelsea Publishing Company, New York, 1965.

[11] Kiselman (C.). - Prolongement des solutions d'une équation aux dérivées partielles à coefficients constants, Bull. Soc. Math. France, t. 97, 1969, p. 329-356. | Numdam | MR | Zbl

[12] Mclachlan (N.W.). - Theory and application of Mathieu functions. - Oxford University Press, 1947. | MR | Zbl

[13] Malgrange (B.). - Sur les points singuliers des équations différentielles, Enseign. Math., t. 2, 20, 1974, p. 147-176. | MR | Zbl

[14] Meixner (J.) and Schafker (F.W.). - Mathieusche funktionen und sphäroid functionen, Die Grundlehren der Math, 71, Springer Verlag, 1954. | Zbl

[15] Meril (A.) and Struppa (D.). - Equivalence of Cauchy problems for entire and exponential type functions, Bull. London Math. Soc., t. 17, 1985, p. 469-473. | MR | Zbl

[16] Newman (D.J.) and Shapiro (H.). - Fischer spaces of entire functions, Proc. Sympos. Pure Math., t. 11, 1968, p. 360-369. | MR | Zbl

[17] Newman (D.J.) and Shapiro (H.). - A Hilbert space of entire functions related to the operational calculus, mimeographed, Ann Arbor, 1964.

[18] Shapiro (H.). - An algebraic theorem of E. Fischer and the holomorphic Goursat problem, preprint.

[19] Szegö (G.). - Orthogonal polynomials. - Amer. Math. Soc. Colloq. Publ., t. 23, 1939. | JFM | Zbl

[20] Vekua (I.N.). - New methods for solving elliptic equations. - North Holland, 1967. | MR | Zbl

[21] Wada (R.). - A uniqueness set for linear partial differential operators of the second order, Funkcial. Ekvac., t. 31, 1988, p. 241-248. | MR | Zbl

[22] Wada (R.). - Holomorphic functions on the complex sphere, Tokyo J. Math., t. 11, 1, 1988, p. 205-218. | MR | Zbl

[23] Watson (G.). - Theory of Bessel functions. - Cambridge University Press, London-New York, 1966. | Zbl

[24] Yger (A.). - Formules de division et prolongement méromorphe, Séminaire Lelong-Skoda, 1986-1987, Lecture Notes in Math., 1295. | MR | Zbl

Cited by Sources: